MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-40-204-40U
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 02/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
"endoleak (type iiia): on (b)(6), the relay pro stent graft and a distal extension graft (30 mm, cookmedical) were implanted in a tevar case.On, (b)(6), a follow-up ct scan showed contrast entering the aneurysm and it was determined to be a type iiia endoleak.The patient is scheduled to undergo evar on (b)(6), at which time an additional tevar will be performed.An additional touch-up with balloon will be performed at the site of suspected a type iiia endoleak and an additional cuff will be implanted.Operation type: tevar no blood loss ancillary device used: distal extension graft (30 mm, cookmedical).No image available due to hospital policy, no pre-case plan available due to hospital policy, no additional information available due to hospital policy.(tc#(b)(4).Patient outcome: "no health damage to the patient.".
 
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
 
Event or Problem Description
"endoleak (type iiia): on (b)(6), the relay pro stent graft and a distal extension graft (30 mm, cookmedical) were implanted in a tevar case.On, (b)(6), a follow-up ct scan showed contrast entering the aneurysm and it was determined to be a type iiia endoleak.The patient is scheduled to undergo evar on (b)(6), at which time an additional tevar will be performed.An additional touch-up with balloon will be performed at the site of suspected a type iiia endoleak and an additional cuff will be implanted.Operation type: tevar.No blood loss.Ancillary device used: distal extension graft (30 mm, cookmedical).No image available due to hospital policy.No pre-case plan available due to hospital policy.No additional information available due to hospital policy.(tc#(b)(4))." patient outcome: "no health damage to the patient.".

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, fl 33325
MDR Report Key21451963
Report Number2247858-2025-00046
Device Sequence Number7761673
Product Code MIH
UDI-Device Identifier00843576150768
UDI-Public00843576150768
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/20/2025
Device Catalogue Number28-N4-40-204-40U
Device Lot Number2302030291
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown